HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
理学院・理学研究院  >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >

Vol. 20 no. 3 : [6]

検索結果表示: 1 - 6 / 6
資料種別著者タイトル別タイトル掲載誌等発行日
bulletin (article)Koyanagi, TsunehiraON A CERTAIN PROPERTY OF A CLOSED HYPERSURFACE IN A RIEMANN SPACE-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1968年
bulletin (article)Miyashita, YôichiGALOIS EXTENSIONS AND CROSSED PRODUCTS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1968年
bulletin (article)Katsurada, Yoshie; Kôjyô, HidemaroSOME INTEGRAL FORMULAS FOR CLOSED SUBMANIFOLDS IN A RIEMANN SPACE-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1968年
bulletin (article)Katsurada, Yoshie; Nagai, TamaoON SOME PROPERTIES OF A SUBMANlFOLD WITH CONSTANT MEAN CURVATURE IN A RIEMANN SPACE-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1968年
bulletin (article)Tazawa, YoshihikoA REMARK ON A CLOSED ORIENTABLE HYPERSURFACE WITH CONSTANT REDUCED MEAN CURVATURE-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1968年
bulletin (article)Shimogaki, TetsuyaON THE COMPLETE CONTINUITY OF OPERATORS IN AN INTERPOLATION THEOREM-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1968年
検索結果表示: 1 - 6 / 6

 

本サイトに関するご意見・お問い合わせは repo at lib.hokudai.ac.jp へお願いします。 - 北海道大学